CLOSE
MEDICINE

Source: Fort Worth Star-Telegram / Getty

There is another online dare that has young people not only getting hurt, but also dying as well.

From Complex:

Johnson & Johnson is urging parents to be mindful of a Benadryl TikTok challenge that has resulted in at least one death and several hospitalizations. The viral challenge pushes participants to take enough of the over-the-counter allergy medicine that they start to hallucinate and then post their experience on TikTok.

Listen Live WZAK Cleveland

LISTEN LIVE. LIKE US ON FACEBOOK. FOLLOW US ON TWITTER AND INSTAGRAM. SUBSCRIBE TO OUR YOUTUBE.

A 15-year-old girl in Oklahoma has died from performing in the challenge.

Three teenagers in Texas were “hospitalized in May” after they took part.  This all lead to Johnson & Johnson to issue a statement.

“The Benadryl TikTok trend is extremely concerning, dangerous and should be stopped immediately,” the company said to TooFab.  “We are working with TikTok and our partners to do what we can to stop this dangerous trend, including the removal of content across social platforms that showcase this behavior.”

 

Click here to read more.

 

Article Courtesy of Complex

First Picture Courtesy of Complex, Smith Collection/Gado and Getty Images

Second Picture Courtesy of Fort Worth Star-Telegram and Getty Images

Cavaliers, Browns And Indians Form Alliance To Address Social Injustice In Cleveland And NE Ohio
Cavaliers, Browns And Indians Forming Alliance To Address Social Injustice In Cleveland And NE Ohio
4 photos